# SDR AALA202101179005

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 69,736 hours, 27,199 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY LIGHT AT SEAT ROW 17 INOPERATIVE.  FOUND PLUG 5751CV AT / SEAT 17 LEFT BAD.  REMOVED AND REPLACED PLUG 5751CV, PER ESPM 20-44-00.
